MathSciNet Relay Station
MathSciNet bibliographic data
MR2661741 35Q53
Johnpillai, A. G.; Khalique, C. M. Group analysis of KdV equation with time dependent coefficients. Appl. Math. Comput. 216 (2010), no. 12, 3761–3771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement